Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 82, NWS State College, PA

August 13, 2018Lancaster County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 13, 2018, 7:17 PM EDT for Lancaster County, Pennsylvania. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2018, 7:17 PM EDT (23:17 UTC)
Expired
Aug 13, 2018, 8:15 PM EDT
In force
58 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Lancaster County, PA

The radar

The Dover AFB radar (KDOX), 129 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2018-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 714 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2018-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
714 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

110 
WUUS51 KCTP 132317
SVRCTP
PAC071-140015-
/O.NEW.KCTP.SV.W.0082.180813T2317Z-180814T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
717 PM EDT MON AUG 13 2018

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Southeastern Lancaster County in south central Pennsylvania...

* Until 815 PM EDT.

* At 717 PM EDT, a severe thunderstorm was located over Rock Springs,
  moving northeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  New Holland, Paradise, Strasburg, Quarryville, Gap, Wakefield,
  Churchtown, Bowmansville, Intercourse, Christiana, Blue Ball,
  Georgetown, Gordonville, Goodville, Kirkwood, Little Britain, Buck,
  White Horse and Peach Bottom.

This includes The Pennsylvania Turnpike from mile markers 291 to 295.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3981 7631 4021 7600 4014 7587 4010 7594
      4004 7594 3993 7600 3987 7599 3987 7600
      3985 7602 3976 7606 3976 7608 3973 7610
      3974 7611 3972 7614 3972 7623
TIME...MOT...LOC 2317Z 218DEG 39KT 3972 7621 

HAIL...<.75IN
WIND...60MPH
 
$$

Tyburski
1 follow-up statement
552 
WWUS51 KCTP 140007
SVSCTP

Severe Weather Statement
National Weather Service State College PA
807 PM EDT MON AUG 13 2018

PAC071-140015-
/O.CON.KCTP.SV.W.0082.000000T0000Z-180814T0015Z/
Lancaster PA-
807 PM EDT MON AUG 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHEASTERN LANCASTER COUNTY...

At 807 PM EDT, a severe thunderstorm was located near Elverson,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
New Holland, Paradise, Strasburg, Quarryville, Gap, Churchtown,
Bowmansville, Intercourse, Christiana, Blue Ball, Georgetown,
Gordonville, Goodville, Kirkwood, Buck and White Horse.

This includes The Pennsylvania Turnpike from mile markers 291 to 295.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4021 7600 4014 7587 4010 7594 4004 7594
      3993 7600 3987 7599 3987 7600 3985 7602
      3982 7603 3982 7613 3985 7628
TIME...MOT...LOC 0007Z 218DEG 39KT 4015 7577 

HAIL...<.75IN
WIND...60MPH
 
$$

Tyburski

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 4:56 PM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, Aug 13, 4:56 PM EDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service State College PA
456 PM EDT Mon Aug 13 2018

.SYNOPSIS...
An upper low will lift slowly eastward across Pennsylvania
through Tuesday. A ridge of high pressure will build into the
region on Wednesday, followed by the arrival of a weak cold
front late in the week.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Serious flooding ongoing from earlier heavy rainfall which is
only now just finally tapering off over Lycoming and Sullivan
Counties...as left exit region finally focuses on areas farther
east and north. Several unofficial 6 to ~8 inch reports have
been received from Sullivan and Columbia Counties, with
widespread 4 to 6+ inches in Schuylkill County. Areal Flood
Warnings remain in effect through this evening for these areas
and will likely need to be extended based on the severity of
flooding and additional excessive runoff which will take hours
to complete.

Farther southwest, cool air aloft associated with slow moving
upper low centered over Bedford County this afternoon is
promoting slow moving locally heavy rain showers across central
and especially southwest portions of my area. Highest intensity
rainfall has shifted south of the Mason Dixon line for the time
being and good north to south motion exhibited by low topped
cells is keeping flood threat minor so far. Will continue to
watch this area as focus transitions there for heavy rainfall
now that the heavy rain threat has subsided for the time being
over the east and northeast.

Flash Flood Watches remain in effect through midnight for all
but the northwest quarter of my area. Flooding threat will
diminish late tonight as loss of heating and large scale forcing
dwindles. Still, upper low will keep focus for isolated to
scattered coverage for showers overnight in most areas.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
Upper low continues to slowly lift newd on Tuesday, producing
another round of convection and locally heavy rainfall,
especially central and eastern areas. Best large scale forcing,
as inferred by model 500-300mb qvec convergence fields, will be
lifting northeast of Pa, so flash flood threat not as great as
today. However, wet ground could leave the eastern counties
susceptible to additional flooding issues Tuesday afternoon.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Models agree in the current upper low lifting out and weakening
Tuesday night and Wednesday, bringing a short period of dry
weather for a change for midweek.

The respite in the rain will be short lived as a new upper
trough/weak cold front is slated to approach the area Thursday
and Friday. In fact the models have a pair of upper shortwaves
that translate into several more days of at least scattered
showers and thunderstorms, mainly from later Thursday through
Saturday.

Drier weather should arrive for Sunday, but the overall pattern
looks to remain unsettled as the medium range guidance favors
and eastern trough and western ridge pattern through at least
the middle of next week.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
Adjusted TAFS late this afternoon for current trends on radar.

Far southeast areas not bad, but expect some more showers
and storms.

Other areas have showers and storms at the current time.

Slow improvement late Tuesday into early Wed, as the upper lvl
low moves east of the area.

.Outlook...

Tue...AM cig/vsby restrictions likely with slow improvement.
Additionally, SHRA/TSRA with associated restrictions especially
in the afternoon.

Wed...AM fog. Otherwise no six wx.

Thu-Sat...AM fog. Otherwise, scattered showers/tstms will bring
local restrictions.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight EDT tonight for PAZ024>028-
033>037-041-042-046-049>053-056>059-063>066.

&&

SYNOPSIS...DeVoir/Fitzgerald
NEAR TERM...DeVoir/Fitzgerald
SHORT TERM...DeVoir/Fitzgerald
LONG TERM...La Corte
AVIATION...Martin
Hazardous weather outlook, Aug 13, 11:21 AM EDT, 7 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
1121 AM EDT Mon Aug 13 2018

PAZ024>028-033>036-049-050-052-056-057-059-063>066-141530-
Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton-
Franklin-Union-Snyder-Northumberland-Perry-Dauphin-Lebanon-
Cumberland-Adams-York-Lancaster-
1121 AM EDT Mon Aug 13 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

Scattered thunderstorms today will pose an isolated risk of heavy
downpours and localized flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ005-006-010>012-017>019-045-141530-
McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Southern Clinton-
1121 AM EDT Mon Aug 13 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms today will pose an isolated risk of heavy
downpours and localized flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ004-141530-
Warren-
1121 AM EDT Mon Aug 13 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ037-041-042-046-051-053-058-141530-
Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Montour-Columbia-
Schuylkill-
1121 AM EDT Mon Aug 13 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Scattered thunderstorms Tuesday afternoon will pose an isolated risk
of heavy downpours and localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 13, 4:05 PM EDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
405 PM EDT MON AUG 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       1 WNW HETLERVILLE       41.02N  76.28W
08/13/2018  M4.24 INCH       COLUMBIA           PA   PUBLIC

&&

EVENT NUMBER CTP1802185

TYBURSKI
Local storm report, Aug 13, 4:13 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
413 PM EDT MON AUG 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HEAVY RAIN       ALTAMONT                40.78N  76.23W
08/13/2018  M5.78 INCH       SCHUYLKILL         PA   PUBLIC

&&

EVENT NUMBER CTP1802186

TYBURSKI
Local storm report, Aug 13, 4:17 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
417 PM EDT MON AUG 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HEAVY RAIN       1 ESE BARNESVILLE       40.81N  76.01W
08/13/2018  M4.53 INCH       SCHUYLKILL         PA   MESONET

&&

EVENT NUMBER CTP1802187

TYBURSKI
Local storm report, Aug 13, 4:19 PM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
419 PM EDT MON AUG 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HEAVY RAIN       ALMEDIA                 41.02N  76.38W
08/13/2018  M3.66 INCH       COLUMBIA           PA   PUBLIC

&&

EVENT NUMBER CTP1802188

TYBURSKI
Local storm report, Aug 13, 4:24 PM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
424 PM EDT MON AUG 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HEAVY RAIN       MONTGOMERY              41.17N  76.88W
08/13/2018  M2.99 INCH       LYCOMING           PA   PUBLIC

&&

EVENT NUMBER CTP1802189

TYBURSKI
Local storm report, Aug 13, 4:33 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
433 PM EDT MON AUG 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     HEAVY RAIN       1 WSW PINE GROVE        40.55N  76.40W
08/13/2018  M5.16 INCH       SCHUYLKILL         PA   PUBLIC

0228 PM     HEAVY RAIN       1 ENE PARADISE          40.57N  76.37W
08/13/2018  M3.40 INCH       SCHUYLKILL         PA   PUBLIC

0229 PM     HEAVY RAIN       2 NW SWATARA            40.68N  76.38W
08/13/2018  M2.32 INCH       SCHUYLKILL         PA   PUBLIC

0231 PM     HEAVY RAIN       REINERTON               40.59N  76.53W
08/13/2018  M4.99 INCH       SCHUYLKILL         PA   PUBLIC

0232 PM     HEAVY RAIN       1 NW SHIRKSVILLE        40.44N  76.44W
08/13/2018  M2.43 INCH       LEBANON            PA   PUBLIC

0233 PM     HEAVY RAIN       1 WSW CRESSONA          40.62N  76.22W
08/13/2018  M2.02 INCH       SCHUYLKILL         PA   PUBLIC

0234 PM     HEAVY RAIN       MOUNT CARBON            40.67N  76.19W
08/13/2018  M3.54 INCH       SCHUYLKILL         PA   PUBLIC

0235 PM     HEAVY RAIN       MINERSVILLE             40.69N  76.26W
08/13/2018  M2.67 INCH       SCHUYLKILL         PA   PUBLIC

0236 PM     HEAVY RAIN       DREHERSVILLE            40.64N  76.01W
08/13/2018  M3.83 INCH       SCHUYLKILL         PA   PUBLIC

0330 PM     HEAVY RAIN       SUMMER HILL             41.10N  76.26W
08/13/2018  M4.80 INCH       COLUMBIA           PA   PUBLIC

0330 PM     HEAVY RAIN       LIME RIDGE              41.03N  76.34W
08/13/2018  M4.96 INCH       COLUMBIA           PA   PUBLIC

0330 PM     HEAVY RAIN       RINGTOWN                40.86N  76.24W
08/13/2018  M4.99 INCH       SCHUYLKILL         PA   PUBLIC

0330 PM     HEAVY RAIN       MAPLE GROVE             41.18N  76.38W
08/13/2018  M6.74 INCH       COLUMBIA           PA   PUBLIC

0330 PM     HEAVY RAIN       1 NNE WARRIOR RUN       41.11N  76.80W
08/13/2018  M3.23 INCH       NORTHUMBERLAND     PA   PUBLIC

0330 PM     HEAVY RAIN       1 NW HUGHESVILLE        41.24N  76.73W
08/13/2018  M4.35 INCH       LYCOMING           PA   PUBLIC

0330 PM     HEAVY RAIN       2 E MOUNT JOY           40.11N  76.48W
08/13/2018  M4.35 INCH       LANCASTER          PA   PUBLIC

0330 PM     HEAVY RAIN       1 SSW UNION WATER WORKS 40.35N  76.53W
08/13/2018  M3.49 INCH       LEBANON            PA   PUBLIC

0330 PM     HEAVY RAIN       1 WNW HETLERVILLE       41.02N  76.28W
08/13/2018  M4.24 INCH       COLUMBIA           PA   PUBLIC

0355 PM     HEAVY RAIN       JONESTOWN               41.13N  76.30W
08/13/2018  M7.70 INCH       COLUMBIA           PA   PUBLIC

0405 PM     HEAVY RAIN       ALTAMONT                40.78N  76.23W
08/13/2018  M5.78 INCH       SCHUYLKILL         PA   PUBLIC

0415 PM     HEAVY RAIN       1 ESE BARNESVILLE       40.81N  76.01W
08/13/2018  M4.53 INCH       SCHUYLKILL         PA   MESONET

0415 PM     HEAVY RAIN       ALMEDIA                 41.02N  76.38W
08/13/2018  M3.66 INCH       COLUMBIA           PA   PUBLIC

0415 PM     HEAVY RAIN       MONTGOMERY              41.17N  76.88W
08/13/2018  M2.99 INCH       LYCOMING           PA   PUBLIC

&&

EVENT NUMBER CTP1802167 CTP1802168 CTP1802169 CTP1802170 CTP1802171
CTP1802172 CTP1802173 CTP1802174 CTP1802175 CTP1802176 CTP1802177
CTP1802178 CTP1802180 CTP1802181 CTP1802182 CTP1802183 CTP1802184
CTP1802185 CTP1802179 CTP1802186 CTP1802187 CTP1802188 CTP1802189

TYBURSKI

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 9:58 PM EDTAreal Flood AdvisoryCTPSchuylkill3 hr
Aug 13, 1:46 AM EDTFlash Flood WatchCTPAdams, Bedford, Blair, Cambria, Centre, Clinton and 21 more43 hr
Aug 13, 1:53 AM EDTAreal Flood AdvisoryCTPLancaster3 hr
Aug 13, 2:20 AM EDTAreal Flood AdvisoryCTPLycoming, Montour, Northumberland, Union3 hr
Aug 13, 2:24 AM EDTAreal Flood AdvisoryCTPDauphin, Lancaster, Lebanon, Schuylkill, York4 hr
Aug 13, 4:03 AM EDTFlash Flood WarningCTPLancaster3 hr
Aug 13, 4:17 AM EDTFlash Flood WarningCTPColumbia, Lycoming, Montour, Northumberland, Union9 hr
Aug 13, 4:26 AM EDTFlash Flood WarningCTPDauphin, Lebanon, Schuylkill6 hr
Aug 13, 5:47 AM EDTAreal Flood AdvisoryCTPSullivan3 hr
Aug 13, 6:05 AM EDTFlash Flood WarningCTPSullivan6 hr
Aug 13, 6:31 AM EDTFlash Flood WarningCTPColumbia6 hr
Aug 13, 6:34 AM EDTAreal Flood AdvisoryCTPCumberland3 hr
Aug 13, 6:38 AM EDTAreal Flood AdvisoryCTPDauphin, Lancaster, Lebanon, Schuylkill, York3 hr
Aug 13, 6:47 AM EDTAreal Flood AdvisoryCTPLancaster3 hr
Aug 13, 7:04 AM EDTFlash Flood WarningCTPColumbia, Lycoming6 hr
Aug 13, 7:22 AM EDTRiver Flood WarningCTPLebanon, Schuylkill32 hr
Aug 13, 8:12 AM EDTAreal Flood AdvisoryCTPSchuylkill3 hr
Aug 13, 9:16 AM EDTRiver Flood WarningCTPDauphin, Lebanon37 hr
Aug 13, 10:01 AM EDTAreal Flood AdvisoryCTPLycoming, Sullivan4 hr
Aug 13, 10:39 AM EDTAreal Flood WarningCTPColumbia, Dauphin, Lebanon, Northumberland, Schuylkill6 hr
Aug 13, 11:10 AM EDTAreal Flood AdvisoryCTPSomerset3 hr
Aug 13, 11:23 AM EDTFlash Flood WarningCTPLycoming, Sullivan3 hr
Aug 13, 11:58 AM EDTAreal Flood WarningCTPSullivan6 hr
Aug 13, 12:03 PM EDTAreal Flood AdvisoryCTPCambria3 hr
Aug 13, 12:05 PM EDTAreal Flood AdvisoryCTPSomerset3 hr
Aug 13, 12:51 PM EDTAreal Flood WarningCTPColumbia, Lycoming, Montour6 hr
Aug 13, 1:05 PM EDTAreal Flood AdvisoryCTPBedford, Franklin, Fulton, Somerset3 hr
Aug 13, 4:03 PM EDTSpecial Weather StatementCTPCambria27 min
Aug 13, 4:32 PM EDTAreal Flood WarningCTPColumbia, Dauphin, Lebanon, Northumberland, Schuylkill3 hr
Aug 13, 5:19 PM EDTAreal Flood AdvisoryCTPCentre, Clearfield, Huntingdon3 hr
Aug 13, 5:53 PM EDTAreal Flood AdvisoryCTPCumberland, Franklin, Fulton, Huntingdon, Perry3 hr
Aug 13, 6:15 PM EDTAreal Flood WarningCTPSullivan12 hr
Aug 13, 6:45 PM EDTAreal Flood WarningCTPColumbia, Lycoming, Montour12 hr
Aug 13, 7:29 PM EDTAreal Flood WarningCTPColumbia, Dauphin, Lebanon, Northumberland, Schuylkill3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.